Higher-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 115-128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_1_a14,
author = {S. I. Pokhozhaev},
title = {Higher-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {115--128},
year = {1981},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_1_a14/}
}
S. I. Pokhozhaev. Higher-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 1, pp. 115-128. http://geodesic.mathdoc.fr/item/DE_1981_17_1_a14/